×

Character analogues of the Poisson and Euler-MacLaurin summation formulas with applications. (English) Zbl 0316.10023


MSC:

11L03 Trigonometric and exponential sums (general theory)
11M35 Hurwitz and Lerch zeta functions
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] ()
[2] Ankeny, N.C; Artin, E; Chowla, S, The class number of real quadratic fields, Ann. math., 56, 479-493, (1952) · Zbl 0049.30605
[3] Apostol, Tom M, Euler’s ϕ-function and separable Gauss sums, (), 482-485 · Zbl 0188.34001
[4] Apostol, Tom M, Dirichlet L-functions and primitive characters, (), 384-386 · Zbl 0239.10023
[5] Ayoub, Raymond, ()
[6] Berndt, Bruce C, Identities involving the coefficients of a class of Dirichlet series, () · Zbl 0175.32802
[7] Berndt, Bruce C, Identities involving the coefficients of a class of Dirichlet series. II, Trans. amer. math. soc., 137, 361-374, (1969) · Zbl 0175.32802
[8] Berndt, Bruce C, Identities involving the coefficients of a class of Dirichlet series. III, Trans. amer. math. soc., 146, 323-348, (1969) · Zbl 0191.33003
[9] Berndt, Bruce C, Identities involving the coefficients of a class of Dirichlet series. V, Trans. amer. math. soc., 160, 139-156, (1971) · Zbl 0228.10024
[10] Berndt, Bruce C, The voronoï summation formula, (), 21-36, No. 251 · Zbl 0228.10023
[11] Carlitz, L, Arithmetic properties of generalized Bernoulli numbers, J. reine angew. math., 202, 174-182, (1959) · Zbl 0125.02202
[12] Chandrasekharan, K; Narasimhan, Raghavan, Hecke’s functional equation and arithmetical identities, Ann. math., 74, 1-23, (1961) · Zbl 0107.03702
[13] Chowla, S, On some formulae resembling the Euler-Maclaurin sum formula, Norske vid. selsk. forh. (Trondheim), 34, 107-109, (1961) · Zbl 0219.10045
[14] Gradshteyn, I.S; Ryzhik, I.M, ()
[15] English transl., Academic Press, New York, 1965.
[16] Guinand, A.P, On Poisson’s summation formula, Ann. math., 42, 591-603, (1941) · Zbl 0025.33802
[17] Guinand, A.P, Concordance and the harmonic analysis of sequences, Acta math., 101, 235-271, (1959) · Zbl 0085.30102
[18] Hardy, G.H, A further note on Ramanujan’s arithmetical function τ(n), (), 309-315 · Zbl 0019.05102
[19] Hardy, G.H; Landau, E, The lattice points of a circle, (), 244-258 · JFM 50.0114.01
[20] Landau, E, ()
[21] Leopoldt, Heinrich-Wolfgang, Eine verallgemeinerung der bernoullischen zahlen, Abh. math. sem. univ. Hamburg, 22, 131-140, (1958) · Zbl 0080.03002
[22] Lipschitz, R, Untersuchung der eigenschaften einer gattung von unendlichen reihen, J. reine angew. math., 105, 127-156, (1889) · JFM 21.0176.01
[23] {\scJ. Barkley Rosser and Lowell Schoenfeld}, Approximation of the Riemann zeta-function (to appear). · Zbl 0122.05001
[24] Titchmarsh, E.C, ()
[25] Titchmarsh, E.C, ()
[26] Voronoï, M.G; Voronoï, M.G, Sur une fonction transcendante et ses applications à la sommation de quelques séries, Ann. de l’école norm. sup., Ann. de l’école norm. sup., 21, 3, 459-533, (1904) · JFM 35.0220.01
[27] Watson, G.N, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.